MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012534-100
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the left distal superficial femoral artery (sfa) with moderate calcification.An orbital atherectomy device from another manufacturer would not turn on or run and the 6x100 mm absolute pro self expanding stent system (sess) did not fully deploy the stent.The devices were replaced and the procedure was completed.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the left distal superficial femoral artery (sfa) with moderate calcification.An orbital atherectomy device from another manufacturer would not turn on or run and the 6x100 mm absolute pro self expanding stent system (sess) did not fully deploy the stent.The devices were replaced and the procedure was completed.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.Oa: it was reported the stealth 360 peripheral orbital atherectomy device (oad) was being used in an attempt to treat a 50% calcified left distal superficial femoral artery (sfa), however, the oad would not power on or spin.It was also indicated the 6x100 mm absolute pro self expanding stent system (sess) would not fully deploy.There were no patient complications as a result of the event.The devices were replaced and the procedure was completed.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure was unable to be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the device was bent in the 50% calcified anatomy resulting in the noted multiple stent sheath kinks preventing the shaft lumens from moving freely; thus resulting in the reported activation/deployment failure.Manipulation of the compromised device resulted in the noted outer member-stent sheath bond area partial separation likely contributing to the reported difficulties.Further manipulation of the compromised device during removal likely resulted in the noted stent damages (bent/stretched/broken struts).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22089310
Report Number2024168-2025-05373
Device Sequence Number20564509
Product Code NIO
UDI-Device Identifier08717648176012
UDI-Public(01)08717648176012(17)250731(10)2080361
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number1012534-100
Device Catalogue Number1012534-100
Device Lot Number2080361
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMMAND GUIDE WIRE.
Patient SexUnknown